Hong Kong - Schedules
Current Time :

Printer friendly version
Effective from 1 July 2015, each student is limited to one Wall Rope Yoga class and one Aerial Yoga class per day.

All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 8178 0000

Time
Mon
Sep 18
Tue
Sep 19
Wed
Sep 20
Thu
Sep 21
Fri
Sep 22
Sat
Sep 23
Today
06:30
MYSORE
Nigel
150 mins
MYSORE
Nigel
150 mins
MYSORE
Nigel
150 mins
MYSORE
Nigel
150 mins
MYSORE
Nigel
150 mins
  
06:45
 
NAVAKARANA VINYASA
Dario
90 mins
 
NAVAKARANA VINYASA
Dario
90 mins
   
07:00
HOT HATHA 1
Rana
60 mins
HOT VINYASA 1
Samrat
60 mins
VINYASA 1
Tania
60 mins
HATHA 1
Dana
60 mins
VINYASA 1
Eswar
60 mins
  
08:00
VINYASA 1
Rana
60 mins
HATHA 1
Samrat
60 mins
HOT HATHA 1
Tania
60 mins
VINYASA 1
Dana
60 mins
HOT HATHA 1
Eswar
60 mins
 
MYSORE
Nigel
120 mins
08:30
   
PRANAYAMA (MEDITATION)
Dario
30 mins
   
08:45
      
HOT VINYASA 1
Rana
60 mins
09:00
 
NADA YOGA (MEDITATION)
Samrat
30 mins
  
PRANAYAMA (MEDITATION)
Andrew
60 mins
HATHA 1
Bhakti
60 mins
VINYASA 1
Diptom
60 mins
09:15
HATHA 1
Tania
60 mins
      
09:45
    
HOT 26
Missy
75 mins
WALL ROPE YOGA 1
Veronique (C)
75 mins
 
10:00
 
HATHA 1
Tania
60 mins
   
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
HOT HATHA 1
Tania
60 mins
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
10:15
 
HATHA 2
Samrat
120 mins
HATHA 1
Maria (C)
60 mins
HATHA 1
Regina
60 mins
 
VINYASA 1
Will
60 mins
 
10:30
HOT VINYASA 1
Tania
75 mins
 
HOT VINYASA 1
Tania
60 mins
  
PRE-NATAL
Bhakti
60 mins
YOGA THERAPY
Anjan
75 mins
INTRO TO MYSORE
Nigel
90 mins
11:00
    
HATHA 1
Almen (C)
60 mins
YOGALATES 1
Daniel SV
60 mins
 
11:15
PRE-NATAL
Bhakti
60 mins
YIN-YANG
Tania
60 mins
RESTORATIVE YOGA WITH CRYSTAL SINGING BOWLS
Maria (C)
60 mins
YIN
Anjan
60 mins
 
WALL ROPE YOGA 1
Veronique (C)
75 mins
YIN
Tania
60 mins
12:15
HATHA 1
Bhakti
60 mins
VINYASA 1
Anjan
60 mins
HATHA 1
Greta (C)
60 mins
PRE-NATAL
Corina
60 mins
HATHA 1
Tania
60 mins
HATHA 1
Daniel SV
60 mins
HATHA 2
Anjan
75 mins
12:30
HOT VINYASA
Corina
60 mins
HOT 26
Missy
60 mins
HOT VINYASA 1
Maurice
60 mins
HOT VINYASA 1
Regina
60 mins
HOT VINYASA 2 (SUN SALUTATIONS - 30 SETS)
Almen (C)
60 mins
HOT VINYASA
Will
60 mins
 
12:45
VINYASA 2
Marsha
60 mins
HATHA 1
Rana
60 mins
YOGA THERAPY
Kapil
60 mins
HATHA 1
Anjan
60 mins
  
HOT 26
Tania
90 mins
13:00
YOGA FOR RUNNERS
Veronique (C)
60 mins
VINYASA 2
Dario
75 mins
VINYASA 1
Regina
60 mins
VINYASA 2
Daniel S
60 mins
VINYASA 1
Kapil
60 mins
  
14:00
WARM & RELAXING STRETCH
Diptom
60 mins
WARM & RELAXING STRETCH
Anjan
60 mins
YIN
Maurice
75 mins
YOGALATES 1
Corina
60 mins
HOT VINYASA 2
Tania
60 mins
YOGA FOR RUNNERS
Veronique (C)
60 mins
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
PRANAYAMA (MEDITATION)
Will
30 mins
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
14:30
WALL ROPE YOGA 1
Veronique (C)
75 mins
     
VINYASA 1
Will
60 mins
15:00
YOGA THERAPY
Diptom
60 mins
YOGA THERAPY
Anjan
60 mins
YOGA NIDRA (MEDITATION)
Regina
60 mins
YIN
Bryan (C)
60 mins
 
YOGA BALANCE 1
Anjan
60 mins
BEGINNERS' WORKSHOP: BASIC ASANA
Dana
75 mins
15:15
    
WARM & RELAXING STRETCH
Tania
60 mins
YOGA THERAPY
Andy
60 mins
 
16:15
WALL ROPE YOGA 1
Veronique (C)
75 mins
 
HOT VINYASA 1
Regina
60 mins
  
CORE
Andy
75 mins
HOT VINYASA 1
Will
60 mins
16:30
HOT VINYASA 1
Regina
60 mins
HATHA 1
Anjan
60 mins
WALL ROPE YOGA 1
Anjan
75 mins
HATHA 1
Maurice
60 mins
VINYASA 1
Bryan (C)
60 mins
VINYASA 1
Tania
60 mins
VINYASA 1
Anjan
60 mins
HATHA 1
Dana
60 mins
17:30
    
YIN-YANG
Regina
60 mins
  
17:45
HATHA 1
Regina
60 mins
YIN-YANG
Tania
60 mins
YOGA THERAPY
Anjan
60 mins
YIN-YANG
Bryan (C)
60 mins
 
HATHA 1
Andy
60 mins
YIN
Will
75 mins
18:00
HATHA 2
Anjan
75 mins
HOT VINYASA 1
Regina
60 mins
 
HOT 26
Tania
60 mins
HATHA 1
Daniel SV
60 mins
HOT HATHA 1
Anjan
60 mins
WARM & RELAXING STRETCH
Dana
60 mins
18:15
 
WALL ROPE YOGA 1
Veronique (C)
75 mins
PRE-NATAL
Bhakti
60 mins
WALL ROPE YOGA 1
Veronique (C)
75 mins
   
18:30
VINYASA 1
Tania
60 mins
   
HOT HATHA 1
Regina
60 mins
  
19:00
   
HATHA 1
Anjan
60 mins
   
19:15
WARM & RELAXING STRETCH
Regina
60 mins
HATHA 1
Regina
60 mins
HATHA 1
Tania
60 mins
UPSIDE DOWN
Daniel SV
60 mins
VINYASA 2
Tania
75 mins
   
19:30
YOGALATES 1
Anjan
60 mins
HOT 26
Tania
60 mins
HATHA 2
Anjan
90 mins
 
YOGALATES 1
Daniel SV
60 mins
  
19:45
HOT 37
Tania
60 mins
YOGA THERAPY
Veronique (C)
75 mins
HOT 26
Missy
60 mins
YOGA THERAPY
Veronique (C)
75 mins
HOT VINYASA
Regina
60 mins
  
20:30
YIN
Regina
60 mins
VINYASA 1
Regina
60 mins
VINYASA GENTLE
Tania
60 mins
VINYASA 1
Daniel SV
60 mins
   
20:45
 
HATHA 1
Tania
60 mins
 
YIN
Tania
60 mins
HATHA 1
Daniel SV
60 mins
  
21:00
HATHA 1
Tania
60 mins
 
WARM & RELAXING STRETCH
Anjan
60 mins
    


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Sunday, 24 September
Effective from 1 July 2015, each student is limited to one Wall Rope Yoga class and one Aerial Yoga class per day.
Or Book by Phone : +852 8178 0000
Today / 24 September
08:00
Mysore - 120 minutes
Nigel
08:45
Hot Vinyasa 1 - 60 minutes
Rana
09:00
Vinyasa 1 - 60 minutes
Diptom
10:00
Hot Hatha 1 - 60 minutes
Tania
10:00
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
10:30
Yoga Therapy - 75 minutes
Anjan
10:30
Intro to Mysore - 90 minutes
Nigel
11:15
Yin - 60 minutes
Tania
12:15
Hatha 2 - 75 minutes
Anjan
12:45
Hot 26 - 90 minutes
Tania
14:00
14:00
Karma Clinic: Myofascial Tension Release Therapeutic Workshop with Dr. Bryan Lau
23-24 September Asia Standard Tower
14:30
Vinyasa 1 - 60 minutes
Will
16:15
Hot Vinyasa 1 - 60 minutes
Will
16:30
Hatha 1 - 60 minutes
Dana
17:45
Yin - 75 minutes
Will
18:00